# SDR VNAA2013082000011

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 22,701 hours, 22,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, A GROUND LUG WAS FOUND CORRODED.  SILL REPLACED IAW AMM.  ACFT RELEASED FOR SERVICE.
